MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM DRIVE IMPLANT 4.3X16; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM DRIVE IMPLANT 4.3X16; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.629
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 06/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that nearly 8 months after the dental implant and abutment were placed in ada site 4, loss of osseointegration was noted in type iv bone.Clinician noted fenestration.A bone graft was performed.An infection was not present.The product will be forwarded to the manufacturer for investigation.There were no reported complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.After the evaluation was noticed that the item received is different from the item reported.Therefore, the lot number was not considered.
 
Event or Problem Description

Brand Name
CM DRIVE IMPLANT 4.3X16
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7137123
Report Number3008261720-2017-06808
Device Sequence Number16411443
Product Code DZE
UDI-Device Identifier07899878023487
UDI-Public07899878023487
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K123022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/21/2017
Report Date (Section F) 11/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date11/26/2021
Device Catalogue Number109.629
Device Lot Number85203I
Other Device ID Number07898237568775
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/08/2018
Device Age1 MO
Event Location Other
Date Report to Manufacturer11/30/2017
Initial Date Received by Manufacturer 11/30/2017
Supplement Date Received by Manufacturer02/15/2018
Initial Report FDA Received Date12/21/2017
Supplement Report FDA Received Date03/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABUTMENT, BONE GRAFT; ABUTMENT, BONE GRAFT; ABUTMENT, BONE GRAFT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR